# SDR CALA0500029

- Difficulty date: December 17, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 55,976 hours, 25,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26L CORRODED BETWEEN STA 440 AND 500D.  THE STRINGER WAS REPAIRED USING A SPLICE IAW ECRA 5311-01215.
